Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 30, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 17, 2012, 3:07 PM CDT. It took effect at Apr 18, 2012, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2012, 3:07 PM CDT (20:07 UTC)
- In effect from
- Apr 18, 2012, 9:00 AM CDT
- Expired
- Apr 18, 2012, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
245 WHUS73 KGRB 172007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT TUE APR 17 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES WEDNESDAY... .LOW PRESSURE AND ITS COLD FRONT WILL TRACK ACROSS WISCONSIN WEDNESDAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED...AS THE COLD FRONT MAKES ITS WAY ACROSS THE STATE. WINDS AND WAVES SHOULD DIMINISH BY WEDNESDAY EVENING. LMZ521-522-541>543-180415- /O.NEW.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 307 PM CDT TUE APR 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY. * WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED WEDNESDAY...WITH HIGHER GUSTS POSSIBLE.| * WAVES...WAVES OF 3 TO 5 FT EARLY WEDNESDAY...WILL BUILD TO 4 TO 7 FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
922 WHUS73 KGRB 180214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT TUE APR 17 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES WEDNESDAY... .LOW PRESSURE AND ITS COLD FRONT WILL TRACK ACROSS WISCONSIN WEDNESDAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED...AS THE COLD FRONT MAKES ITS WAY ACROSS THE STATE. WINDS AND WAVES SHOULD DIMINISH BY WEDNESDAY EVENING. LMZ521-522-541>543-181015- /O.CON.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CDT TUE APR 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED WEDNESDAY...WITH HIGHER GUSTS POSSIBLE.| * WAVES...WAVES OF 3 TO 5 FT EARLY WEDNESDAY...WILL BUILD TO 4 TO 7 FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
812 WHUS73 KGRB 180901 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT WED APR 18 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY... .LOW PRESSURE WILL MOVE ACROSS WISCONSIN TODAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED. WINDS AND WAVES SHOULD DIMINISH BY EVENING. LMZ521-522-541>543-181715- /O.CON.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 401 AM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED TODAY...WITH HIGHER GUSTS POSSIBLE. * WAVES...WAVES OF 2 TO 4 FT WILL BUILD TO 4 TO 6 FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
720 WHUS73 KGRB 181510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT WED APR 18 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY... .LOW PRESSURE WILL MOVE ACROSS WISCONSIN TODAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED. WINDS AND WAVES SHOULD DIMINISH BY EVENING. LMZ521-522-541>543-182315- /O.CON.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED TODAY...WITH HIGHER GUSTS POSSIBLE. * WAVES...WAVES OF 2 TO 4 FT WILL BUILD TO 4 TO 6 FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
427 WHUS73 KGRB 182035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT WED APR 18 2012 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .A COLD FRONT WILL PUSH EAST OF THE AREA THIS EVENING. THIS WILL ALLOW THE GUSTY WINDS AND HIGH WAVES TO SLOWLY SUBSIDE BY EARLY TONIGHT. LMZ521-522-541>543-190000- /O.CON.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SW WIND OF 15 TO 25 KTS ARE EXPECTED THROUGH THIS EVENING...THEN SLOWLY SUBSIDE BY EARLY TONIGHT. * WAVES...WAVES OF 4 TO 7 FT ON THE LAKE...WILL EASE TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
727 WHUS73 KGRB 182359 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 659 PM CDT WED APR 18 2012 ...WINDS AND WAVES DIMINISHING AS COLD FRONT CROSSES SOUTHERN LAKE MICHIGAN...| LMZ521-522-541>543-190100- /O.EXP.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 659 PM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:46 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 17, 2:46 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT TUE APR 17 2012 .SHORT TERM...TNGT AND WED. MAIN FCST ISSUE TO BE TIMING OF NXT PCPN EVENT DUE TO ARRIVE LATE TNGT AND LAST THRU MOST OF WED. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF HI PRES OVER THE GREAT LKS REGION...CENTERED OVER ERN UPR MI/WRN LWR MI. WINDS OVER WI HAVE ALREADY TURNED SOUTHERLY...BUT COOL AIR ALOFT KEEPING TEMPS BLO NORMAL. FARTHER TO THE WEST...A WEAK AREA OF LOW PRES WAS LOCATED OVER WRN SECTIONS OF THE DAKOTAS. VSBL SATL IMAGERY WAS PICKING UP SOME FAIR WEATHER CUMULUS CLOUDS...ALONG WITH SOME MID CLOUDS OVER THE MIDWEST AND NRN PLAINS. A FAST-MOVING SHORTWAVE TROF/ASSOCIATED WEAK SFC LOW TO MOVE FROM THE NRN PLAINS TO THE FRINGES OF THE WRN GREAT LKS REGION TNGT. STRONG ISEN LIFT/MOISTURE TRANSPORT WITH A LITTLE ELEVATED CAPE... COMBINED WITH A COUPLED JET STRUCTURE FOR LIFT...WL SEND A BAND OF SHWRS/ISOLATED TSTMS INTO CNTRL WI AFTER MIDNGT. THE LEADING EDGE OF THE PCPN SHIELD TO BE KNOCKING ON ERN WI'S DOOR...THUS ONLY A LATE NGT SLGT CHC POP FOR THIS PART OF THE FCST AREA. COOLEST TEMPS WL BE OVER FAR NE WI WHERE CLOUDS TO BE THE LAST TO ARRIVE (UPR 20S TO LWR 30S) WITH WARMEST TEMPS FOR CNTRL WI WHERE CLOUDS ARRIVE FIRST (UPR 30S TO LWR 40S). SHORTWAVE TROF/SFC LOW MOVE INTO NRN SECTIONS OF THE GREAT LKS ON WED WITH AN ATTENDANT CDFNT PUSHING THRU NE WI PRIMARILY DURING THE AFTERNOON HOURS. STRONGER DYNAMICS PASS JUST TO OUR NORTH... HOWEVER THE CDFNT WL ACT AS THE MAIN TRIGGER TO BRING SHWRS/ISOLATED TSTMS ACROSS THE FCST AREA DURING THE DAY. PCPN SHOULD BEGIN TO DIMINISH ACROSS CNTRL WI DURING THE AFTERNOON ONCE THE CDFNT MOVES THRU...SO HAVE TRENDED POPS DOWN TO LOW END CHC. DESPITE ALL THE CLDS/PCPN AROUND THE AREA ON WED...TEMPS WL BE MILD THANKS TO WAA/ GUSTY SOUTHERLY WINDS PRECEDING THE CDFNT. LOOK FOR MAX TEMPS TO REACH THE MID-UPR 50S NORTH...TO THE LWR-MID 60S CNTRL/E-CNTRL WI. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. NEXT DECENT CHANCE OF PCPN CONTINUED TO TARGET THURSDAY INTO FRIDAY FOR AT LEAST SOUTHERN AND CENTRAL WISCONSIN. FOCUS OF THE MAIN AREA OF PCPN WILL BE ASSOCIATED WITH A SURFACE TO H8 WAVE TRACKING ALONG A BAROCLINIC ZONE PROGGED TO EXTEND OVER THE SOUTH HALF OF THE STATE LATER THURSDAY INTO FRIDAY. USUALLY THESE TYPE 0F SYSTEMS TEND TO FOCUS THE PCPN NEAR THE BOUNDARY. HOWEVER INITIAL LFQ UPPER JET FOCUSES A PERIOD OF LIFT ACROSS THE NORTH THURSDAY INTO THURSDAY EVENING TO SUPPORT THE LOWER END CHC OF MIXED PCPN. IN ADDITION...MODELS PROG A H7 TROF TO SLIDE OVER THE ENTIRE STATE DURING THIS PERIOD TO AID WITH TRANSPORTING MOISTURE NORTH AND PRODUCING A MIXED VARIETY. THIS FORECAST TIME PERIOD WILL REMAIN THE FOCUS THE NEXT FEW DAYS DUE TO THE AMOUNT OF PCPN WHICH CAN BE GENERATED ACROSS THE NORTH WITH ASSOCIATED VERTICAL TEMPERATURE PROFILE. THEIR IS POTENTIAL OF ACCUMULATING SNOW AS A RESULT. BUT MODEL TRENDS TODAY SUGGEST FOR MORE OF A MIX ACROSS THE NORTH AND LESS AMOUNTS. THE LATEST ECMWF DOES LINGER THE PCPN INTO FRIDAY AS THE RRQ REGION OF THE UPPER SLOWLY SLIDES EASTWARD. OVERALL FOR THE REMAINDER OF THIS FORECAST PERIOD LOOKS QUIET AS A SURFACE HIGH SETTLES INTO THE STATE FOR THE WEEKEND WHILE UPPER HEIGHTS BUILD THIS WEEKEND INTO EARLY NEXT WEEK. FLOW ATTEMPTS TO START TRANSITIONING TO MORE OF A ZONAL PATTERN STARTING LATE TUESDAY FOR PERHAPS THE START OF A LITTLE MORE ACTIVE PATTERN LATER NEXT WEEK. && .AVIATION...4000 TO 5000 FT CUMULUS CLOUDS TO MOVE ACROSS THE REGION THIS AFTERNOON AND THEN DISSIPATE EARLY THIS EVENING. MID/HI CLOUDS ARE THEN EXPECTED TO BEGIN OVERSPREADING WI AHEAD OF AN ADVANCING AREA OF LOW PRES OVER THE NRN PLAINS. AS THIS LOW PRES MOVES ACROSS THE UPR MS VALLEY LATER TONIGHT...A BAND OF SHWRS/ISOLATED TSTMS WL SPREAD INTO THE RHI...AUW...CWA TAF SITES BRINGING MVFR CIGS/VSBYS. THESE SHWRS/ISOLATED THUNDERSTORMS ARE FCST TO THEN OVERSPREAD THE REST OF ERN WI WED MORNING WITH CONTINUED MVFR CIGS/VSBYS. THE RHI TAF SITE MAY SEE CIGS FALL INTO THE IFR CATEGORY LATE TNGT/WED MORNING. SOME IMPROVEMENT IS EXPECTED OVER CENTRAL WISCONSIN LATER WED AFTERNOON BEHIND A COLD FRONTAL PASSAGE WHICH WL BRING A WIND SHIFT TO THE W-NW IN THE PROCESS. && .MARINE...LOW PRES IS FCST TO MOVE INTO NRN SECTIONS OF THE GREAT LKS ON WED AND BRING GUSTY SOUTHERLY WINDS TO THE AREA ON WED. A CDFNT WILL SWEEP TOWARD LK MI LATE WED AFTERNOON AND BRING A WIND SHIFT TO THE WEST WED EVENING...AND TO THE NORTH WED NIGHT. WINDS ARE EXPECTED TO GRADUALLY SUBSIDE WED NGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/TDH
Hazardous weather outlook, Apr 17, 4:05 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT TUE APR 17 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 405 AM CDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT BUT THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. AN ACCUMULATING SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. DUE TO THE UNCERTAINTY OF THE TRACK OF A LOW PRESSURE SYSTEM ACROSS THE REGION AND AMOUNT OF WARM AIR NEAR THE GROUND...IT IS TOO EARLY TO DETERMINE ANY ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LMZ521-522-541>543-180915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 405 AM CDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE FORCE GUSTS FROM THE SOUTH AND SOUTHWEST MAY POSE A HAZARD TO SOME MARINERS WEDNESDAY.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.